# SDR DALA2025080405816

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 L2 DOOR SILL FORWARD INTERCOSTAL IS CRACKED @ STA 686 & S-11L. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL IN UPPER CABIN STA 686 S-11L IAW B757-200 SRM 51-40-02. (1119420)
